Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Baire category theorem
and the evasion number


Author: Masaru Kada
Journal: Proc. Amer. Math. Soc. 126 (1998), 3381-3383
MSC (1991): Primary 03E05
MathSciNet review: 1459127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that $\mathfrak e\leq {\operatorname{\textup{\textsf{cov}}}}(\mathcal M)$ where $\mathfrak e$ is the evasion number defined by Blass. This answers negatively a question asked by Brendle and Shelah.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E05

Retrieve articles in all journals with MSC (1991): 03E05


Additional Information

Masaru Kada
Affiliation: Osaka Prefecture University, Sakai, Osaka, 599-8531 Japan
Email: kada@mi.cias.osakafu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04449-9
PII: S 0002-9939(98)04449-9
Received by editor(s): February 10, 1997
Received by editor(s) in revised form: April 7, 1997
Additional Notes: The author was supported by JSPS Research Fellowships for Young Scientists. The author was also supported by Grant-in-Aid for Scientific Research (Encouragement for Research Fellow, No. 97-03909), Ministry of Education, Science and Culture
Communicated by: Carl G. Jockusch
Article copyright: © Copyright 1998 American Mathematical Society